# SDR SWAA2025011585530

- Difficulty date: January 13, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SURFACE OF SLAT 7 AT RIGHT WING.   REPAIRED L/E SLAT FLEX SKIN ON LOWER SURFACE OF SLAT 7 AT RIGHT WING. IAW SRM 57-42-01-2R-13 REPAIR 13.
